# SDR I5PA2025062868807

- Difficulty date: June 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,322 hours, 27,150 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 9D840315
- Part serial: 65391
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT: MGE600,  F/O ATTITUDE DISPLAY BLANKED OUT DURING CLIMB OUT TO FLIGHT LEVEL. AIR RETURN BACK TO HNL.    R & R F/O FLAT PANEL DISPLAY PER FDS-ICA ID-07688. OPS CHECK NORMAL. ACFT RETURNED TO SERVICE.
